MathSciNet Relay Station
MathSciNet bibliographic data
MR2420020 (2009e:32015) 32G15 (30F60 37D40 37F30)
Wolpert, Scott A. Behavior of geodesic-length functions on Teichmüller space. J. Differential Geom. 79 (2008), no. 2, 277–334.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement